RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2002, Volume 193, Number 7, Pages 149–160 (Mi msb671)  

This article is cited in 2 scientific papers (total in 2 papers)

Divisorial contractions to 3-dimensional $cDV$ points

I. Yu. Fedorov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Divisorial contractions to singularities of the forms $xy+z^n+u^n=0$ with $n\geqslant 3$ and $xy+z^3+u^4=0$ are classified in the Mori category.

DOI: https://doi.org/10.4213/sm671

Full text: PDF file (279 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2002, 193:7, 1091–1102

Bibliographic databases:

UDC: 513.7
MSC: 14J30, 14J17
Received: 09.10.2001

Citation: I. Yu. Fedorov, “Divisorial contractions to 3-dimensional $cDV$ points”, Mat. Sb., 193:7 (2002), 149–160; Sb. Math., 193:7 (2002), 1091–1102

Citation in format AMSBIB
\Bibitem{Fed02}
\by I.~Yu.~Fedorov
\paper Divisorial contractions to 3-dimensional $cDV$ points
\jour Mat. Sb.
\yr 2002
\vol 193
\issue 7
\pages 149--160
\mathnet{http://mi.mathnet.ru/msb671}
\crossref{https://doi.org/10.4213/sm671}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1936854}
\zmath{https://zbmath.org/?q=an:1049.14009}
\elib{http://elibrary.ru/item.asp?id=13408453}
\transl
\jour Sb. Math.
\yr 2002
\vol 193
\issue 7
\pages 1091--1102
\crossref{https://doi.org/10.1070/SM2002v193n07ABEH000671}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000178959400007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036662134}


Linking options:
  • http://mi.mathnet.ru/eng/msb671
  • https://doi.org/10.4213/sm671
  • http://mi.mathnet.ru/eng/msb/v193/i7/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Grinenko, “On a double cone over a Veronese surface”, Izv. Math., 67:3 (2003), 421–438  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. M. M. Grinenko, “Mori Structures on a Fano Threefold of Index 2 and Degree 1”, Proc. Steklov Inst. Math., 246 (2004), 103–128  mathnet  mathscinet  zmath
  • Number of views:
    This page:139
    Full text:34
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019